Users online: 2831     
Email id

Bulletin of Pure & Applied Sciences- Mathematics and Statistics
Year 2010, Volume-29 E, Issue-1 (January–June)
Print ISSN : 0970-6577
Online ISSN : 2320-3226

Table of contents

Nature of the singularities arising in (n+2)-dimensional radiating dyon solution
P. N. Mulkalwar, K. D. Patil, A. V. Deshmukh

An inverse transient thermoelastic problem of solid sphere
Badrinath E. Ghonge, Kirtiwant P. Ghadle

Integral solutions of ternary quintic diophantine equation x2 + y2 = (k2 +1) z5
M.A. Gopalan, G. Sangeetha

Nature of the singularities arising in (n+2)-dimensional radiating dyon solution
P. N. Mulkalwar, K. D. Patil, A. V. Deshmukh

A new algorithm of shortest path fuzzy network
A. Nagoorgani, A. Mumtaj Begam

Domain pairs of the single ferroic crystal Gd2 (MoO4)3(GMO)
M. Jasmine Rita, S. Uma Devi

Equivalent characterisations of a generalised star functions
M. Murugalingam

On functions of a single matrix argument – I
Lalit Mohan Upadhyaya, H. S. Dhami

Kynea numbers
M.A. Gopalan, A. Gnanam

A note on index summability of an infinite series
U.K. Misra, Mahendra Misra, B.P. Padhy

Reflection of sv-wave at a free boundary of micro-isotropic, micro-elastic half space
T. Sree Lakshmi, K. Sambaiah

Integral solutions of x3 + y3 + 8k(x + y) = (2k +1)z3
M.A. Gopalan, J. Kaliga Rani

Some aspect of canonical cosine transform of generalized function
S.B. Chavhan, V.C. Borkar, A.S. Gudadhe

Study of system reliability with two units causes sudden failure
Vishal D. Pajankar, P.G. Khot

A fixed point theorem for two pairs of compatible mappings on metric space
Neeraj Anant Pande, J. Achari

Topsis method for solving interval valued intuitionistic fuzzy decision making problem
A. Nagoor Gani, N. Sritharan, C. Arun Kumar

Integral solutions of ternary quartic equation x2-y2 + x + y = 2z4
M.A. Gopalan, V. Pandichelvi

Reliability and economic analysis of a computer system with independent hardware and software failures
S.C. Malik, Jyoti Anand

The radiation effect of mass transfer on magnetohydrodynamics free convection flow of water AT 4°C and liquid sodium at 20°C through porous medium
Nityananda Senapati, Rajendra Kumar Dhal

Integral solutions of x 3 + y3 + (x+y)xy = z 3 + w3 + (z+w)zw
M.A. Gopalan, J. Kaliga Rani


║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
772,389,409 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.